# SDR CA971113056

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: 252499813
- Condition: Leak
- Location: Throttle Shaft
- Component: Bendix
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAKING FROM THE FUEL CONTROL UNIT THROTTLE SHAFT INTERCONNECT SIDE.
